# SDR USAA2013040500005

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4376
- Condition: Inoperative
- Location: Cabin
- Part time: 27,924 hours, 10,839 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3S CHECK - EMERGENCY POWER SUPPLY UNIT (EPSU) 11WL INOPERATIVE.  REPLACED 11WL (EPSU) IAW A320 AMM 33-51-38-400-001-A, OPERATIONAL TEST OK.
